# SDR DALA2019052903322

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 42,436 hours, 21,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THE FA REPORTED CABIN PRESSURE LIGHT ON DOOR 2L ILLUMINATED INTERMITTENTLY FOR THE REST OF THE FLIGHT. DOOR SYS PG HAD SLIDE INDICATION OUT FOR 2L. ADJUSTED SLIDE ARM/DISARM PROX SWITCH TARGET, SEE LOG PAGE 5510041 / RE-ADJUSTED PROXIMITY SENOR FOR R EMERA EXIT PER AMM 52-22- 11. OK FOR SERVICE.
